MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-8, HORIZONTAL; OXIMETER

MASIMO - 52 DISCOVERY RAD-8, HORIZONTAL; OXIMETER
Model Number 26816
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, the product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted., other text: initial reporter phone # is entered as (b)(4) to meet the minimum allowable characters.Initial reporter phone # is: (b)(4).
 
Event or Problem Description
The customer reported the rad-8 does not alarm when on nurse call.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.No external defects were observed during visual inspection.The unit powered on and off using both battery power and ac power.Additional tests were performed and the nurse call polarity, as received, was set to "inverse" and correctly changed from short circuit to open circuit once the alarm limits were triggered.Both inverse and normal polarity were tested and found functioning as designed.Internal inspection found a damaged capacitor (c200) on the system board; however the reported issue was not duplicated.A service history record review reveals that this unit was in the field for over five (5) months with no previous reported issues related to this reported event.Initial reporter phone # is entered as "(b)(6)" to meet the minimum allowable characters.Initial reporter phone # is: (b)(6).
 
Event or Problem Description

Brand Name
RAD-8, HORIZONTAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11527301
Report Number3011353843-2021-00068
Device Sequence Number17457321
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public00843997005647
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26816
Device Catalogue Number9190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1